T Nation

A Month Into TRT and Feeling Strange


#1

Hi guys, I’m doing 50mg of cyp twice a week, subq and feeling a little off in 2 ways:

  1. Legs feel like they are experiencing anxiety and a little weakened feeling to them too but my weightlifting proves otherwise.

  2. Overall, I’m feeling like when I quit smoking, that nicotine craving, withdrawal symptons of something.

I can deal with it, live with it but just wondering if this is typical or maybe someone else has had these exact symptoms before and a sign of something to be looked into. My bloodwork isn’t for another 2 months. My doctor did not prescribe an AI nor HCG. I’m done having children by the way, in my 50’s. LOL


#2

You testosterone blood levels haven’t stabilised yet, you haven’t reach a steady state until 6 weeks. Everytime you make a small change in dosing you upset the steady state until another 6 weeks.


#3

You are probably just feeling the stimulation and mild anxiety that happens to some at first.

If you were low for a long time, its waking your body and mind back up to higher gear.

Sounds like its pretty mild, you are lucky. Keep eyes on BP, hemoglobin/hematocrit and remember that it does take a while to level out.